There is growing anxiety amongst scientists and researchers over the increasing popularity of over the counter supplements, health foods, and vitamins in this county. According to the most recent research many individuals overdose regularly on vitamins and other supplements leading to serious health issues. The high dosage of vitamins in supplements can lead to overdoses causes severe ling term health risk.
If you have been injured, or hospitalized as a result of vitamin or other supplement intake you may be able to receive compensation for your loss. Contact our Product Liability – Defective Drug and Food Supplements attorneys for a free no cost consultation of your claim. (855) 385-2529.
False Advertisement of health benefits of Vitamins and Supplements can lead to overdose:
Vitamins are naturally occurring chemicals found in foods that cannot be produced by the human body. Historically many individuals from across the world suffered many diseases and deaths from vitamin deficiency. However, today many individuals take high doses of vitamins which according to doctors and health care nutritionist are not needed and are not useful.
As a result of huge marketing campaigns by supplement manufactures consumers are lead to believe they need an ever increasing amount of vitamins and supplements as a part of their daily consumption. However, this is a wrong assessment for the vast majority of Americans; according to Catherine Collins, chief dietician at London’s St George Hospital “For most people there’s absolutely no benefit in taking high dose vitamin supplements.” Unfortunately, many individuals have bought into the idea that Vitamins are a safe and cost effective way to remain physically fit healthy.
Dangers of Vitamin B6 Overdose:
Your body’s central nervous system requires moderate levels of Vitamin B6 to function. Vitamin B6 is water soluble meaning that it can be easily eliminated from the body through the urn stream if taken at reasonable levels. However, many individual vitamin taker consume too much of B6 resulting in adverse health effects. Symptoms of B6 overdose include,
Poor muscle coordination
Difficulty standing up
Burning or Tingling cause by nerve degradation
Allergic Reaction to the Skin
Breathing difficulty resulting from damage to the respiratory system
If you are suffering from any of the above symptoms and have been regularly ingesting vitamin supplements and multivitamins containing Vitamin B6 you may be a victim of B6 overdose. Seek medical treatment immediately if you are experiencing such health effects.
What our Law Firm Can do to help:
Every year thousands of individual suffer health effects caused by supplement and vitamin intake. If you have been adversely effected by over the counter medication our defective food and drug injury attorneys can help. The Downtown LA Law Group has been at the forefront of perusing cases against vitamin manufacturers and supplement stores such as GNC and Vitamin Shoppe for the sale, distribution, and manufacturing of dangerous foods. Call us today for a free consultation.